# SDR DXTA2019031402159

- Difficulty date: March 13, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N591QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0144
- Aircraft time: 689 hours, 461 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Downlock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG LANDING GEAR RETRACTION DID NOT RETRACT - GEAR DISSAGREE R CAS ILLUMINATED UPON GEAR RETRACTION WITH DN INDICATING ON RT MLG. **SUPPLEMENTAL INFORMATION - REMOVED RT DOWNLOCK SWITCH CONNECTOR & CLEANED CONNECTOR & SWITCH PINS WITH DEOXOT CONTACT CLEANER.  RE-POSITIONED LT NC106 & RT NF206 PCB CARDS AS REQUESTED MY OPERATOR.  OPS CHK GOOD.
